# SDR 0301809927

- Difficulty date: September 18, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 69,836 hours, 71,832 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER MAINTENANCE CONTROL ORDER 4721, AN OPERATIONAL CHECK OF THE TAIL CONE DEPLOYMENT WAS PERFORMED.  FOUND SLIDE PACK DEPLOY STRAP DID NOT SNAP ON THE SLIDE ASSEMBLY AS DESIGNED.  SLIDE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
